Publication detail

Existence of bounded solutions of retarded functional differential equations

DIBLÍK, J.

Original Title

Existence of bounded solutions of retarded functional differential equations

English Title

Existence of bounded solutions of retarded functional differential equations

Type

journal article - other

Language

en

Original Abstract

Existence of bounded solutions of retarded functional differential equations is investigated.

English abstract

Existence of bounded solutions of retarded functional differential equations is investigated.

RIV year

2001

Released

01.01.2001

ISBN

0025-584X

Periodical

Mathematische Nachrichten

Year of study

226

Number

4

State

DE

Pages from

49

Pages to

64

Pages count

16

Documents

BibTex


@article{BUT39998,
  author="Josef {Diblík}",
  title="Existence of bounded solutions of retarded functional differential equations",
  annote="Existence of bounded solutions of retarded functional differential equations is investigated.",
  chapter="39998",
  number="4",
  volume="226",
  year="2001",
  month="january",
  pages="49",
  type="journal article - other"
}